Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 50(3)(2018)

New Hermite-Hadamard Type Inequalities With Applications
by Muhammad Adil Khan, Yousaf Khurshid, Silvestru Sever Dragomir and Rizwan Ullah

Some Fejer and Hermite-Hadamard Type Inequalities Considering ²-Convexand (ð;e)-Convex Functions
by Muhammad Amer Latif and Wajeeha Irshad

Stationary and Non-Stationary Univariate Subdivision Schemes
by Muhammad Asghar and Ghulam Mustafa

On the Direct and Skew Sums of T1-Non Deranged Permutations
by Kazeem Olalekan Aremu, Stephen Buoro, Abor Isa Garba and Abdul karim Hassan Ibrahim

On Multigrid Solver for Generalized Stokes Equations
by Muhammad Munir Butt

On the Monogenity of Cyclic Sextic Fields of Composite Conductor
by Mushtaq Ahmad, Abdul Hameed, Nadia Khan and Toru Nakahara

Triangular Cubic Power Aggregation Operators and Their Application to Multiple Attribute Group Decision Making
by Muhammad Shakeel, Saleem Abdullah and Aliya Fahmi

Global Image Segmentation Model of Inhomogeneous Noisy Type Images Using Increasing Natural Logarithmic Function
by Sartaj Ali and Beenesh Dayyan

A Note on UNAR LA-Semigroup
by Muhammad Rashad and Imtiaz Ahmad

Marichev-Saigo-Maeda Differential Operator and Generalized Incomplete Hypergeometric Functions
by Aneela Nadir and Adnan Khan

SEMT Valuations of Disjoint Union of Combs, Stars and Banana Trees
by Salma Kanwal and Isma Kanwal

Modified Bracketing Method for Solving Nonlinear ProblemsWith Second Order of Convergence
by Umair Khalid Qureshi, Asif Ali Shaikh and Prem kumar Malhii
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved